# SDR HNAA0700166

- Difficulty date: August 7, 2007
- Submitted: September 16, 2007
- Operation: Air carrier
- Aircraft: N331EN
- Make and model: Dhav DHC8311
- Aircraft serial: 279
- Aircraft time: 31,861 hours, 35,554 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Display
- Part number: MI5853512RECON
- Part serial: 1773
- Condition: Faded
- Location: Weather Radar
- Part time: 31,861 hours, 227 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

RADAR SCREEN FADED AND HARD TO READ.  AFTER AIRCRAFT DEPARTED PHL, DISPATCH HAD ACFT RETURN TO FIELD, TO REPAIR RADAR.  REMOVED AND REPLACED WEATHER RADAR SYSTEM.  OPS CHECKS GOOD.
